# SDR QXEA9700108

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLOOR PROXIMITY LIGHTING IS INOPERABLE.  BROKEN WIRES REPAIRED AT STATION 448.   PROXIMITY LIGHTING OPS CHECKED GOOD.   AIRCRAFT RETURNED TO SERVICE.
